# SDR DL76S960008

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: 2l Door
- Component: 387
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT 2L DOOR INOP.  RELAMPED, OPN NML.
